# SDR ASAA0080640

- Difficulty date: October 15, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 199, THE EMERGENCY TRACK LIGHTS WERE FOUND INOPERATIVE.  INSPECTED AND FOUND WIRING AND LIGHT ASSEMBLIES DISCONNECTED.  RECONNECTED WIRING AND LIGHTS, SYSTEM OPERATES NORMAL.  (M)
